Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GreenDay4Ever

Why is the moisturizer the only part that causes face irritation for me?

I've used the regimen for 4 days so far, to eliminate the light acne that remained from my scattered treatments before, and its been working good so far! But the only problem i have is the moisturizer. People say that the BP is the main offender, but that is nothing compared to the moisturizer. It gets red and burning within a few minutes, and never usually fades until the next day. Is this a sign it should stop, or continue, hoping the effects will subside? Thanks.

Share this post


Link to post
Share on other sites

I find the moisturizer causes slight irritation as well, though it only lasts a little while for me. Apparently it should stop within a month of continuous use.

Share this post


Link to post
Share on other sites

From the FAQs:

Q: When I apply the moisturizer it burns/stings. What should I do?

A: Some people may experience light burning or stinging when they are new to the Regimen. The skin may be sensitive from the benzoyl peroxide and this may cause an uncomfortable sensation when the moisturizer is applied. This usually goes away within a few weeks as the skin adjusts to the new products. If it doesn't, you may want to try a different moisturizer. See our recommended products page. Also, be sure you did not start out with one of the AHA moisturizers. If you are going to use one of them, it's usually best to wait at least a month before doing so. The glycolic acid and/or lactic acid in them may create a brief sting or burning sensation to the skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×